Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6507104, 6 pages
http://dx.doi.org/10.1155/2016/6507104
Research Article

A Mathematical Model of Communication with Reputational Concerns

1School of Public Finance and Taxation, Southwestern University of Finance and Economics, 555 Liutai Avenue, Wenjiang, Chengdu, Sichuan 611130, China
2School of Securities and Futures, Southwestern University of Finance and Economics, 555 Liutai Avenue, Wenjiang, Chengdu, Sichuan 611130, China
3School of Finance, Southwestern University of Finance and Economics, 555 Liutai Avenue, Wenjiang, Chengdu, Sichuan 611130, China

Received 29 January 2016; Accepted 9 March 2016

Academic Editor: Christos K. Volos

Copyright © 2016 Ce Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ce Huang, Yuanyuan Zhang, and Chong Lai, “A Mathematical Model of Communication with Reputational Concerns,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 6507104, 6 pages, 2016. https://doi.org/10.1155/2016/6507104.